On the absence of the basis property of a system of root functions of a problem with an oblique derivative
Differencialʹnye uravneniâ, Tome 30 (1994) no. 1, pp. 128-143
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_1_a14,
author = {V. A. Il'in and E. I. Moiseev},
title = {On the absence of the basis property of a system of root functions of a problem with an oblique derivative},
journal = {Differencialʹnye uravneni\^a},
pages = {128--143},
year = {1994},
volume = {30},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_1_a14/}
}
TY - JOUR AU - V. A. Il'in AU - E. I. Moiseev TI - On the absence of the basis property of a system of root functions of a problem with an oblique derivative JO - Differencialʹnye uravneniâ PY - 1994 SP - 128 EP - 143 VL - 30 IS - 1 UR - http://geodesic.mathdoc.fr/item/DE_1994_30_1_a14/ LA - ru ID - DE_1994_30_1_a14 ER -
V. A. Il'in; E. I. Moiseev. On the absence of the basis property of a system of root functions of a problem with an oblique derivative. Differencialʹnye uravneniâ, Tome 30 (1994) no. 1, pp. 128-143. http://geodesic.mathdoc.fr/item/DE_1994_30_1_a14/